# SDR ASOA2015041712618

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 485 TO FS 572.  FOUND RT SIDE SEAT RAIL TO BE OUT OF LIMITS FS 485 TO FS 572 REF SRM 53-31-49-101-001-A01.  REMOVED AND INSTALLED NEW FABRICATED SEAT SIDE RAIL IAW AMM 53-00-49-400-801-A03 AND AMM 53-00-49-000-801-A03.  FABRICATED NEW SEAT RAIL IAW EC/TC 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.
